Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 16, 2014, 04:25:31 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 619846
  • Total Topics: 46695
  • Online Today: 258
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Side Effects (Atazanavir, emtricitabine/tenofovir, ritonavir)  (Read 654 times)

0 Members and 1 Guest are viewing this topic.

Offline Leo114

  • Member
  • Posts: 24
Side Effects (Atazanavir, emtricitabine/tenofovir, ritonavir)
« on: September 11, 2013, 11:06:16 PM »
I've been on this combo since May 2013.  Initially, I only noticed a little yellowing of the eyes.  Now, my eyes are always red and or yellow and I'm experiencing a lot of discomfort in my stomach and lower back area.  Anyone else have similar experiences?

Offline ocguy270

  • Member
  • Posts: 6
Re: Side Effects (Atazanavir, emtricitabine/tenofovir, ritonavir)
« Reply #1 on: September 12, 2013, 12:48:02 AM »
Sounds familiar... What are you taking?

Offline newt

  • Member
  • Posts: 3,867
  • the one and original newt
Re: Side Effects (Atazanavir, emtricitabine/tenofovir, ritonavir)
« Reply #2 on: September 12, 2013, 06:17:15 AM »
Hello

These are all common side effects of the drugs in your combination. I had them all to some degree.

For the yellow eyes, drinking more water sometimes helps.

Stomach pain is perhaps from any of the meds, but most likely to be the tenofovir and/or ritonavir.

Pain in your lower back might be kidney-related. Routine tests should include a check for kidney function. I note that atazanavir/tenofovir together is prob harder on your kidneys than an alternative pairing.

- matt
"The object is to be a well patient, not a good patient"

Offline Leo114

  • Member
  • Posts: 24
Re: Side Effects (Atazanavir, emtricitabine/tenofovir, ritonavir)
« Reply #3 on: September 14, 2013, 08:13:59 PM »
Thanks Matt.  I was taking my meds in the afternoon, but I switched to midnight and i've been feeling much better.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.